Anaphylaxis, is a severe hypersensitivity reaction that can be fatal if not recognized promptly and treated appropriately. Nationally, perioperative anaphylaxis accounts for 19% of all surgical complications. When encountered in the operating theater, its severity is worse than any other setting with a mortality rate up to 6%. The diagnosis is difficult to make during anesthesia given an unconscious patient that is covered and draped. Common signs and symptoms such as skin manifestations and difficulty breathing are not readily apparent in the anesthetized patient. Other symptoms of anaphylaxis such as hypotension and vasodilation are also often mistaken for side effects of intravenous and inhalational anesthetics. It is usually not recognized until the patient has had refractory hypotension despite large amounts of phenylephrine and ephedrine. Currently, the most common causes of perioperative anaphylaxis are antibiotics and paralytics. Newer agents such as sugammadex are also on the rise with presentation later in the perioperative period. Mitigating risk factors and optimizing control of comorbid conditions are critical to limit potential mortality. Although, the first line treatment is epinephrine, anaphylaxis still continues to be inappropriately treated by many providers with diphenhydramine and corticosteroids.